Fixed Points of Expansion Mappings in Menger Spaces with Property (E.A)

Sunny Chauhan, Suneel Kumar
1.541 531

Abstract


The aim of this paper is to prove a common fixed point theorem for non-surjective expansion mappings in Menger space employing the property (E.A). We also furnish an illustrative example to support our result. Our results improve and generalize a host of previously known fixed point theorems.

Keyword:Menger space, non-surjective mapping, weakly compatible mappings, expansion mappings, property (E.A), fixed point.


Keywords


Menger space, non-surjective mapping, weakly compatible mappings, expansion mappings, property (E.A), fixed point.

Full Text:

PDF

References


Math. Anal. Appl., 301:439-448(2005). [16]

S. L. Singh and B. D. Pant, “Common fixed

point theorems in probabilistic metric spaces

and extension to uniform spaces”, Honam

Math. J., 6:1-12 (1984). [17]

R. Vasuki, “Fixed point and common fixed

point theorems for expansive maps in Menger

spaces”, Bull. Cal. Math. Soc., 83:565- 570(1991). [18]

S. Z.Wang, B. Y. Li, Z. M. Gao and K. Iseki,

“Some fixed point theorems on expansion

mappings,”Math. Japon., 29:631-636(1984).